# SDR AALA202301264691

- Difficulty date: November 20, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK FRONT WINDSHIELD FRAMING LEFT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0. MAINTENANCE REPLACED CONTINUITY FITTING PER EA 5319Y017-002.
